Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 54, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jun 9, 2011, 3:38 AM CDT. It took effect at Jun 9, 2011, 10:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2011, 3:38 AM CDT (08:38 UTC)
- In effect from
- Jun 9, 2011, 10:00 AM CDT
- Expired
- Jun 10, 2011, 3:53 PM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
003 WHUS73 KMKX 090838 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CDT THU JUN 9 2011 ...BRISK NORTHEAST WINDS AND INCREASING WAVES... .A COLD FRONT WILL EXIT THE SOUTHERN TIP OF LAKE MICHIGAN THIS MORNING. NORTHEAST WINDS BEHIND THE FRONT WILL BECOME BRISK WITH INCREASING WAVES. LMZ643>646-091645- /O.NEW.KMKX.SC.Y.0054.110609T1500Z-110610T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 AM CDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY. * WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 6 FEET BY LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
5 follow-up statements
470 WHUS73 KMKX 091430 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CDT THU JUN 9 2011 ...BRISK NORTHEAST WINDS AND INCREASING WAVES TODAY AND TONIGHT... .NORTHEAST WINDS BEHIND A DEPARTING COLD FRONT WILL REMAIN BRISK TODAY INTO TONIGHT...WITH INCREASING WAVES. THE WINDS AND WAVES MAY REMAIN HIGH THROUGH FRIDAY. LMZ643>646-092230- /O.CON.KMKX.SC.Y.0054.110609T1500Z-110610T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 6 FEET BY LATER THIS AFTERNOON...LINGERING INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
776 WHUS73 KMKX 092045 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 PM CDT THU JUN 9 2011 ...BRISK NORTHEAST WINDS INTO EARLY THIS EVENING...HIGH WAVES THROUGH FRIDAY... .BRISK NORTHEAST WINDS WILL LINGER INTO THIS EVENING...BEFORE SLOWLY WEAKENING THROUGH FRIDAY. SUBSEQUENT HIGH WAVES WILL LINGER THROUGH FRIDAY BEFORE SUBSIDING. LMZ643>646-100445- /O.EXT.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 PM CDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: NORTHEAST AT 15 TO 25 KNOTS THROUGH EARLY THIS EVENING...THEN SLOWLY DIMINISHING THROUGH FRIDAY. * WAVES: INCREASING TO 3 TO 7 FEET TONIGHT...THEN 3 TO 5 FEET ON FRIDAY BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
852 WHUS73 KMKX 100242 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 942 PM CDT THU JUN 9 2011 ...BRISK NORTHEAST WINDS WILL SLOWLY WEAKEN...BUT HIGH WAVES TO CONTINUE THROUGH FRIDAY... .BRISK NORTHEAST WINDS WILL BEGIN TO EASE OVERNIGHT AND CONTINUE TO SLOWLY WEAKEN THROUGH FRIDAY. SUBSEQUENT HIGH WAVES WILL LINGER THROUGH FRIDAY BEFORE SUBSIDING FRIDAY EVENING. LMZ643>646-101045- /O.CON.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 942 PM CDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. * WINDS: NORTHEAST AT 10 TO 20 WITH GUSTS TO 25 KNOTS THROUGH TONIGHT...THEN SLOWLY DIMINISHING THROUGH FRIDAY. * WAVES: 3 TO 7 FEET TONIGHT...THEN 3 TO 5 FEET ON FRIDAY BEFORE SUBSIDING FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
254 WHUS73 KMKX 100823 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 AM CDT FRI JUN 10 2011 ...PERSISTENT EAST WINDS THROUGH THIS EVENING... .LOW PRESSURE NEAR MISSOURI WILL MOVE ACROSS ILLINOIS AND REACH LOWER MICHIGAN LATE TONIGHT. PERSISTENT EAST WINDS WILL CAUSE THE RELATIVELY HIGH WAVES TO LINGER THROUGH TODAY BEFORE SUBSIDING THIS EVENING. LMZ643>646-101630- /O.CON.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 AM CDT FRI JUN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST AT 10 TO 20 KNOTS TODAY...THEN SLOWLY DIMINISHING THIS EVENING. * WAVES: 3 TO 5 FEET TODAY BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
445 WHUS73 KMKX 102053 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 PM CDT FRI JUN 10 2011 ...AREAS OF DENSE FOG INTO SATURDAY MORNING... .A WEAK TROUGH OF LOW PRESSURE WILL PASS ACROSS THE AREA TONIGHT INTO SATURDAY MORNING KEEPING WINDS ON THE LIGHT SIDE. THIS WILL AID IN THE DEVELOPMENT OF DENSE FOG ACROSS THE LAKESHORE AREAS. LMZ644>646-110500- /O.CAN.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/ /O.NEW.KMKX.MF.Y.0031.110610T2053Z-110611T1400Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 PM CDT FRI JUN 10 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * VISIBILITY: 1/4 TO 1/2 MILE WITH SLOW IMPROVEMENT SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-102200- /O.CAN.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 353 PM CDT FRI JUN 10 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BLOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 3:28 AM CDT, 10 minutes earlier.
Area forecast discussion, Jun 9, 3:28 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT THU JUN 9 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
COLD FRONT WILL EXIT FAR SOUTHERN WISCONSIN BY SUNRISE AS WINDS WILL
ALSO PICK UP NEAR THE LAKE LATER. THIS WILL BRING MUCH
COOLER AND LESS HUMID CONDITIONS INTO THE AREA...ESPECIALLY IN
SOUTHEAST WISCONSIN NEAR LAKE MICHIGAN. FORECAST SOUNDING SHOW MID
LEVEL DRYING THIS MORNING BEHIND DEPARTING MCS. COOLER AIRMASS
MAINLY BELOW 5 THSD FEET WITH STRONG LOW LEVEL INVERSIONS. ALTHOUGH
NAM/RUC FORECAST SOUNDINGS ARE NOT VERY MOIST IN LOW LEVELS
SATELLITE INDICATES EXTENSIVE STRATOCUMULUS DECK IN THE COLDER AIR.
GFS SOUNDINGS PICK THIS UP AND ARE PREFERRED.
ONCE SHOWERS/ISOLATED THUNDERSTORMS CONTINUE TO DIMINISH AND MOVE
SOUTH WILL KEEP FORECAST DRY AS 850 MB FLOW IS RATHER WEAK AND LOW
LEVEL JET STAYS WELL SOUTHWEST ACROSS WESTERN IOWA LATE THIS
AFTERNOON.
BAROCLINIC ZONE/FRONTAL BOUNDARY LOCATED JUST SOUTH OF WISCONSIN
BEGINS TO SHIFT BACK SLOWLY TO THE NORTH TONIGHT AS NOSE OF THE
850 MB LOW LEVEL JET REACHES EASTERN IOWA DURING THE LATE EVENING
AND EXTENDS TOWARD THE WISCONSIN BORDER LATE TONIGHT. THIS PUTS
SOUTHERN WISCONSIN IN ZONE OF DECENT 850 MOISTURE CONVERGENCE.
PRECIPITABLE WATER VALUES SURGE BACK TO 1.5 INCHES TO NEAR 1.75
INCHES ALONG THE ILLINOIS BORDER. ELEVATED CAPE IS RATHER WEAK WITH
250 J/KG LIFTED FROM 800 MB BUT HEAVY RAINFALL POTENTIAL WOULD EXIST
AS FOCUS WOULD BE JUST TO THE NORTH OF THE BAROCLINIC ZONE INTO
SOUTHERN WISCONSIN WITH NEAR SATURATED SOUNDINGS. ENHANCED SYNOPTIC
FORCING FROM RIGHT ENTRANCE REGION OF EXITING UPPER JET NEAR THE
UPPER GREAT LAKES AND INCREASING UPPER DIVERGENCE WITH APPROACHING
SHORTWAVE EXITING THE CENTRAL/NORTHERN PLAINS. THEREFORE WILL
CONTINUE LIKELY POPS FOR LATE THURSDAY NIGHT.
FRIDAY AND FRIDAY NIGHT- CONFIDENCE...MEDIUM
SURFACE LOW PROGGD TO MOVE FROM IOWA INTO CENTRAL ILLINOIS KEEPING
FRONTAL BOUNDARY TO OUR SOUTH. NORTHEAST WINDS WILL PREVAIL.
MEANWHILE 850 LOW TRACKS NORTH AND ADVECTS PLENTY OF
MOISTURE/INSTABILITY WITH IT. ELEVATED CAPE FROM 850 MILLIBARS AT OR
ABOVE 1000 J/KG. BEST THETA-E ADVECTION OCCURS IN THE MORNING WITH
THE HELP OF 25-35 KNOT SOUTHWEST JET CORE WHICH POINTS INTO THE CWA.
THIS CORE TRANSLATES EAST AFTER 18Z. BEST MODEL QPF OCCURS IN THE
MORNING. HOWEVER ANOTHER 850 MILLIBAR JET MAX ROTATES TOWARDS THE
CWA FRIDAY NIGHT. THIS IN ASSOCIATION WITH A FAIRLY POTENT SHORTWAVE
THAT MOVES ACROSS THE NORTHERN GREAT LAKES. UPPER JET STRUCTURE
SHOWS RIGHT REAR QUADRANT SOME DIFFERENCES ON STRENGTH AND PLACEMENT
OF THIS JET CORE THOUGH CONSENSUS OF MODELS IS TO BRING ANOTHER
ROUND OF SHOWERS/STORMS AS SURFACE LOW LIFTS NORTHEAST INTO LOWER
MICHIGAN. HIGHEST POPS WILL BE IN THE SOUTHEAST CWA CLOSER TO LOW
TRACK AND
SATURDAY- CONFIDENCE...MEDIUM
INFLUENCE OF SHORTWAVE AND SURFACE LOW SHIFT TO THE EAST FAIRLY
QUICK IN THE MORNING. WILL HANG ONTO A SLIGHT SHOWER CHANCE. BROAD
CYCLONIC FLOW PERSISTS. GFS IS OUTLIER WITH LINGERING QPF INTO THE
AFTERNOON...BUT GFS SOUNDINGS SHOW A DRY AND STABLE SOUNDING. WILL
KEEP THE SMALL CHANCE CONFINED TO THE MORNING HOURS.
SUNDAY THROUGH TUESDAY- CONFIDENCE...MEDIUM
SURFACE/UPPER RIDGING DOMINATES FOR MUCH OF THIS PERIOD. MODELS
TRENDING DRIER. WILL HAVE TO WATCH FOR A MINI-RIDGE BUSTER ON
TUESDAY AS BOTH GFS AND ECMWF HINT AT SOMETHING COMING ACROSS.
CANADIAN KEEPS THE DRY PATTERN LOCKED IN PLACE. WILL HAVE A SMALL
POP FOR TUESDAY.
TUESDAY NIGHT AND WEDNESDAY- CONFIDENCE...LOW
GFS AND ECMWF SHOW A TREND TOWARDS GRADUALLY INCREASING CYCLONIC
DIFFERENTIAL CYCLONIC VORTICITY ADVECTION THOUGH STRUCTURE/PLACEMENT
OF THE WAVE ALL OVER THE PLACE RIGHT NOW. SURFACE BOUNDARY PROGGD TO
THE SOUTH. ECMWF MORE AGGRESSIVE ON STRENGTH OF LLJ AND INCREASE
MOISTURE ADVECTION QUICKER WHILE GFS MAINTAINS A DRIER SOUTHEAST
FLOW.
&&
.AVIATION...COLD FRONT WILL EXIT FAR SOUTHERN WISCONSIN BY SUNRISE AS
WINDS WILL ALSO PICK UP ESPECIALLY NEAR THE LAKE LATER. FORECAST
SOUNDING SHOW MID LEVEL DRYING THIS MORNING BEHIND DEPARTING MCS.
COOLER AIRMASS MAINLY BELOW 5 THSD FEET WITH STRONG LOW LEVEL
INVERSIONS. ALTHOUGH NAM/RUC FORECAST SOUNDINGS ARE NOT VERY MOIST
IN LOW LEVELS SATELLITE INDICATES EXTENSIVE MVFR STRATOCUMULUS
DECK IN THE COLDER AIR. GFS SOUNDINGS PICK THIS UP AND ARE
PREFERRED. CEILINGS SHOULD RISE TO VFR BY LATE AFTERNOON/EVENING.
ONCE SHOWERS/ISOLATED THUNDERSTORMS CONTINUE TO DIMINISH AND MOVE
SOUTH WILL KEEP FORECAST DRY AS 850 MB FLOW IS RATHER WEAK AND LOW
LEVEL JET STAYS WELL SOUTHWEST ACROSS WESTERN IOWA LATE THIS
AFTERNOON.
RAIN AND ISOLATED THUNDERSTORMS AGAIN EXPECTED LATE TONIGHT AS 850
MB LOW LEVEL JET PUSHES INTO EASTERN IOWA AND NORTHERN ILLINOIS.
WITH RAIN EXPECT SOME IFR CEILINGS LATE TONIGHT.
&&
.MARINE...NORTH NORTHEAST WINDS WILL INCREASE AFTER COLD FRONTAL
PASSAGE...AND DEVELOP FREQUENT GUSTS TO 20 TO 25 KNOTS THROUGH
THE DAY. THESE WINDS MAY GENERATE HIGH WAVES OF 3 TO 5 FEET ACROSS
THE NEARSHORE WATERS THROUGH AT LEAST THURSDAY. A SMALL CRAFT
ADVISORY WILL BE NEEDED.
THE PERSISTENT ONSHORE WINDS AND SUBSEQUENT HIGH WAVES SHOULD
CONTINUE TONIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY
FOR LMZ643>646.
&&
SHORT/LONG TERM...COLLAR
TODAY/TONIGHT/AVIATION/MARINE...HENTZHazardous weather outlook, Jun 8, 11:29 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1129 PM CDT WED JUN 8 2011 WIZ046-047-051-052-056>060-062>072-091200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1129 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DIMINISH ACROSS SOUTHERN WISCONSIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY NIGHT ACROSS THE ENTIRE AREA...AS SOUTHERN WISCONSIN WILL REMAIN CLOSE TO A NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. HEAVY RAINFALL IS POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY AS LOW PRESSURE MOVES ACROSS THE NORTHERN PLAINS TOWARDS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED THE REST OF THE NIGHT. LMZ643>646-091200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1129 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS...MAINLY FROM PORT WASHINGTON SOUTH...WILL DIMINISH DURING THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY NORTHEAST WINDS AND HIGH WAVES WILL APPROACH SMALL CRAFT CRITERIA THURSDAY THROUGH FRIDAY AS LOW PRESSURE PASSES JUST SOUTH OF THE AREA. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT INTO FRIDAY NIGHT...AS SOUTHERN LAKE MICHIGAN WILL REMAIN CLOSE TO A NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 8, 9:59 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST CUDAHY 42.95N 87.86W
06/08/2011 M66.00 MPH MILWAUKEE WI TRAINED SPOTTER
0933 PM TSTM WND GST RACINE 42.73N 87.78W
06/08/2011 M60.00 MPH RACINE WI AMATEUR RADIO
0945 PM TSTM WND DMG 4 SW RACINE 42.69N 87.84W
06/08/2011 RACINE WI AMATEUR RADIO
TREES UPROOTED.
&&
WIMBERLEYLocal storm report, Jun 8, 10:05 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM MARINE TSTM WIND MILWAUKEE LAKESHORE 43.05N 87.88W
06/08/2011 M51 MPH MILWAUKEE WI MESONET
44 KNOT PEAK WIND AT MCKINLEY MARINA OBSERVATION SITE.
0940 PM MARINE TSTM WIND PORT WASHINGTON LAKESHO 43.39N 87.87W
06/08/2011 M45 MPH OZAUKEE WI MESONET
39 KNOT PEAK WIND AT PORT WASHINGTON MARINA OBSERVATION
SITE.
&&
WIMBERLEYLocal storm report, Jun 8, 10:19 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1019 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST RACINE 42.73N 87.78W
06/08/2011 M52 MPH RACINE WI MESONET
RCPNS
&&
WIMBERLEYLocal storm report, Jun 8, 10:41 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM MARINE TSTM WIND KENOSHA LAKE SHORE 42.59N 87.81W
06/08/2011 M48 MPH KENOSHA WI C-MAN STATION
KNSW3. 42 KNOT GUST.
&&
WIMBERLEYLocal storm report, Jun 9, 1:33 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 AM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 1 N GREENFIELD 42.98N 88.01W
06/08/2011 MILWAUKEE WI TRAINED SPOTTER
8 INCH DIAMETER TREE LIMB DOWN. 77TH AND OKLAHOMA.
&&
PCSpecial weather statement, Jun 9, 2:17 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 217 AM CDT THU JUN 9 2011 WIZ068-069-090745- GREEN-ROCK- 217 AM CDT THU JUN 9 2011 ...STRONG THUNDERSTORM MOVING INTO ROCK COUNTY... AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF BRODHEAD IN GREEN COUNTY... MOVING EAST AT 45 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ORFORDVILLE BY 225 AM CDT... FOOTVILLE BY 230 AM CDT... JANESVILLE AIRPORT AND DOWNTOWN JANESVILLE BY 240 AM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:15 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 60 min |
| Jun 8, 7:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 67 min |
| Jun 8, 7:39 PM CDT | Tornado Warning | MKX | Dane | 51 min |
| Jun 8, 7:44 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 46 min |
| Jun 8, 7:51 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Jun 8, 8:05 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha | 40 min |
| Jun 8, 8:08 PM CDT | Special Marine Warning | MKX | 52 min | |
| Jun 8, 8:15 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Kenosha, Milwaukee, Racine and 3 more | 45 min |
| Jun 8, 8:24 PM CDT | Special Marine Warning | MKX | 111 min | |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 28 min |
| Jun 8, 8:43 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 34 min |
| Jun 8, 8:59 PM CDT | Special Marine Warning | MKX | 79 min | |
| Jun 8, 9:01 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 4 more | 59 min |
| Jun 8, 9:11 PM CDT | Areal Flood Advisory | MKX | Green, Kenosha, Lafayette, Racine, Rock, Walworth | 3 hr |
| Jun 8, 9:12 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 48 min |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.